# SDR GJQR9524

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404W
- Make and model: Bell 206L
- Aircraft serial: 52055
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 206033108001
- Condition: Worn
- Location: Mlg
- Part time: 805 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS TUBE RUBBED AGAINST FITTING CREATING TOO MUCH WEAR ON FITTING. REPLACED WITH NEW PARTS
